# SDR IPXA11567455

- Difficulty date: June 2, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536145
- Condition: Punctured
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FLOOR PANEL BS 1681 TO BS 1720, BL 0 TO RBL 60, WL 208 HAS PUNCTURE DAMAGE.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
